Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling weakness in joints, depressed, anxious and bad concentration. How to get rid of these symptoms?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Hi, I'm 24 when I was about 16 I started masturbating a lot now my joints are weak. They constantly crack and pop also my arms and legs go numb easily sometimes. And ofcourse I'm depressed, anxious, have bad concentration, etc. What I wana know is what I can do to get rid of these symptons?
Posted Wed, 22 Aug 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
Masturbation is not likely to cause the joint pains. Feeling depressed and anxiety may be responsible for the joint weakness you are having.
You need a thorough evaluation by your primary physician to rule out any systemic disorders like hormonal imbalance, electrolyte imbalance, etc.
Taking vitamin B complex supplements regularly might help to reduce your symptoms.
To help the anxiety you can take a few measures-
1.Check your caffeine intake-Avoid drinking too much tea, coffee or cola.
2.Avoid alcohol and cigarette smoking.
3.Try physical exercise like aerobic exercises daily for twenty minutes.
4.Avoid your worries and problems or solve them with the help of your family and friends.
5. Learn controlled breathing.
6. Do simple relaxation exercises like yoga, meditation, etc.
You can also discuss the problem with your GP who will help you in choosing a good antianxiety drug with low day time sedation.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Feeling weakness in joints, depressed, anxious and bad concentration. How to get rid of these symptoms? 32 minutes later
I've had a blood test done and everything came out good. I've heard that over masturbation can cause low hyaluronic acid levels in your joints. Most of the time it feels like my joints are rubbing againts eachother, like my joint acid is low. Should I take hyaluronic acid supplements?
Answered by Dr. Praveen Tayal 1 hour later
Thanks for writing again.
The rubbing feeling in the joints may be related to decreased joint lubricants. You can take hyaluronic acid and glucosamine sulfate supplements to overcome this problem.
There are no clinical studies which confirm that masturbation causes a decrease in hyaluronic acid levels or any joint problems.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Follow-up: Feeling weakness in joints, depressed, anxious and bad concentration. How to get rid of these symptoms? 20 minutes later
Also it seams that when I sleep with my arms crossed my left hand sometimes gets numb as if its losing blood circulation. Anything I can do to help that? I haven't been very active in the past 4 or 5 years, that probably doesn't help either I'm sure. Thanks for the answers thus far
Answered by Dr. Praveen Tayal 3 hours later
The numbness you are feeling is likely to be related to a nerve compression in a particular posture. Taking methylcobalamin supplements on a regular basis will be helpful.
Also, you can do some light exercise on a regular basis.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor